# SDR FDEA201508072513

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 982 hours, 37,265 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1568501
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS EXIST IN LT NR 1 LE SLAT.  ONE IS 1.4 INCHES LONG, THE OTHER, 0.8 INCHES LONG.  REPAIRED LT NR 1 SLAT SKIN LE IAW SRM 57-10-00.  RCS TRACKING ON EA 8-5710-T0319366.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
